# SDR 08FDEA00074

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSFERRING OF HOLE FOUND EXTRA FASTENER HOLE.  REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5310-117263, TITLE "FUSELAGE MAINFRAME LT   AIR CONDITIONER DOOR JAMB SKIN REPAIR".  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
